# SDR SWIA201229737

- Difficulty date: February 16, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 32,508 hours, 45,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS ABOVE ROW 9 B AND C ARE OUT.  (FLT 7797)  RELAMPED EMERGENCY LIGHTS.
